# SDR FDEA201003180905

- Difficulty date: March 18, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083319
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - STA 1030 FLOORBEAM UPPER CHORD, UPPER AND LOWER SURFACE, APPROX RBL 9.  CUT-OUT DAMAGED AREA 1.8 INCH STA 1030 RBL 8 IAW SRM 53-10-8 FIG 8.  FABRICATED REPAIR ANGLES FROM BAC 1490-2888 7075T6 PO NR 29103176 DIM: 13 INCH 1 AND 9 INCH 1 AND FILLER FROM 7075T6 .125 PO NR 2911789 DIM: 1.8 INCH IAW SRM 53-10-8 FIG 8 DETAIL I AND 53-10-2 FIG 7.  TREATED AND PRIMED REPAIR PARTS AND WORK AREA IAW SRM 51-10-2.  INSTALLED REPAIR PARTS IAW SRM 53-10-8 FIG 8.
